# SDR 2004F00020

- Difficulty date: November 22, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT LANDING IN ANCHORAGE, PILOT REPORTED HAD TO PUMP THE LANDING GEAR HAND PUMP TO RECEIVE A GREEN SAFE NOSE GEAR ILGHT, HANDLE WARNING WAS NOT ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE, CLEANED NOSE GEAR ACTUATOR AND DOWNLOCK SWITCH CONNECTORS, CHECKED NOSE GEAR WIRING AND FROZE SWITCHES.  NO FAULTS FOUND.  (M)
